# SDR AALA2020091419001

- Difficulty date: September 10, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 84,587 hours, 10,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1604
- Condition: Failed
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4L DOOR EMERGENCY POWER ASSIST SYSTEM GREEN TEST LIGHT DOES NOT COME ON WHEN EMERGENCY POWER ASSIST SYSTEM IS ARMED.  REMOVED AND REPLACED 2 EA EMERGENCY POWER ASSIST SYSTEM BACKUP BATTERY, PER AMM 52-11-20.
